Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2008 (2008), Article ID 628178, 8 pages
http://dx.doi.org/10.1155/2008/628178
Research Article

On the Stability of Quadratic Functional Equations

1Department of Mathematics, Daejin University, Kyeonggi 487-711, South Korea
2Department of Mathematics Education, Pusan National University, Pusan 609-735, South Korea
3Department of Mathematics, Hanyang University, Seoul 133-791, South Korea

Received 5 October 2007; Revised 27 November 2007; Accepted 4 January 2008

Academic Editor: Paul Eloe

Copyright Β© 2008 Jung Rye Lee et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. S. M. Ulam, β€œProblems in Modern Mathematics,” p. xvii+150, John Wiley & Sons, New York, NY, USA, 1960. View at Google Scholar
  2. D. H. Hyers, β€œOn the stability of the linear functional equation,” Proceedings of the National Academy of Sciences of the United States of America, vol. 27, no. 4, pp. 222–224, 1941. View at Google Scholar
  3. T. Aoki, β€œOn the stability of the linear transformation in Banach spaces,” Journal of the Mathematical Society of Japan, vol. 2, pp. 64–66, 1950. View at Google Scholar
  4. Th. M. Rassias, β€œOn the stability of the linear mapping in Banach spaces,” Proceedings of the American Mathematical Society, vol. 72, no. 2, pp. 297–300, 1978. View at Google Scholar
  5. Th. M. Rassias, β€œProblem 16; 2, Report of the 27th International Symposium on Functional Equations,” Aequationes Mathematicae, vol. 39, no. 2-3, pp. 292–293, 309, 1990. View at Google Scholar
  6. Z. Gajda, β€œOn stability of additive mappings,” International Journal of Mathematics and Mathematical Sciences, vol. 14, no. 3, pp. 431–434, 1991. View at Google Scholar
  7. Th. M. Rassias and P. Ε emrl, β€œOn the Hyers-Ulam stability of linear mappings,” Journal of Mathematical Analysis and Applications, vol. 173, no. 2, pp. 325–338, 1993. View at Google Scholar
  8. J. M. Rassias, β€œOn approximation of approximately linear mappings by linear mappings,” Bulletin des Sciences MathΓ©matiques, vol. 108, no. 4, pp. 445–446, 1984. View at Google Scholar
  9. F. Skof, β€œLocal properties and approximation of operators,” Rendiconti del Seminario Matematico e Fisico di Milano, vol. 53, pp. 113–129, 1983. View at Google Scholar
  10. P. W. Cholewa, β€œRemarks on the stability of functional equations,” Aequationes Mathematicae, vol. 27, no. 1, pp. 76–86, 1984. View at Google Scholar
  11. St. Czerwik, β€œOn the stability of the quadratic mapping in normed spaces,” Abhandlungen aus dem Mathematischen Seminar der UniversitΓ€t Hamburg, vol. 62, pp. 59–64, 1992. View at Google Scholar
  12. K.-W. Jun and Y.-H. Lee, β€œOn the Hyers-Ulam-Rassias stability of a pexiderized quadratic inequality,” Mathematical Inequalities & Applications, vol. 4, no. 1, pp. 93–118, 2001. View at Google Scholar
  13. S.-M. Jung, β€œOn the Hyers-Ulam stability of the functional equations that have the quadratic property,” Journal of Mathematical Analysis and Applications, vol. 222, no. 1, pp. 126–137, 1998. View at Google Scholar
  14. J. M. Rassias, β€œSolution of a quadratic stability Hyers-Ulam type problem,” Ricerche di Matematica, vol. 50, no. 1, pp. 9–17, 2001. View at Google Scholar
  15. J. M. Rassias, β€œOn approximation of approximately quadratic mappings by quadratic mappings,” Annales Mathematicae Silesianae, no. 15, pp. 67–78, 2001. View at Google Scholar
  16. M. Mirzavaziri and M. S. Moslehian, β€œA fixed point approach to stability of a quadratic equation,” Bulletin of the Brazilian Mathematical Society, vol. 37, no. 3, pp. 361–376, 2006. View at Google Scholar
  17. Th. M. Rassias, β€œOn the stability of the quadratic functional equation and its applications,” Studia Universitatis Babeş-Bolyai, vol. 43, no. 3, pp. 89–124, 1998. View at Google Scholar